# SDR SWAA2024100744957

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 59,360 hours, 32,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EMERGENCY LIGHT AT 6DEF INOP.<[01] R&R OVERHEAD AREA LIGHT ASSEMBLY (EMERGENCY LIGHT HOUSING) AT SEAT 6DEF REF AMM 33-51-03; R&R BATTERY PACK M1674 & ASSOCIATED POWER SUPPLY CHARGER IAW AMM 33-51-06.
